# SDR UPS04842423

- Difficulty date: May 7, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 97540552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT TORQUE BOX UPPER FRAME IS CRACKED AT STATION 1220 LONGERON 34L TO 35L.  REMOVED AND REPLACED FRAME GUIDE FITTING IAW DWG 9754055 AND SRM 51-3-0
